# SDR MWEA95195

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 5224255001
- Condition: Inop
- Location: Lower Fuselage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, GPWS 'PULL UP' SQUAWKED SEVERAL TIMES, CAPT REPORTED SPEED UNDER 60 KNOTS.  PULLED OFF TO DEFER (34-29A) AND SILENCE GPWS COMPUTER.  MAINTENANCE VERIFIED BAD RADIO ALTIMETER ANTENNA.  REPLACED ANTENNA, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
